Variable Exponent Sobolev Spaces and Regularity of Domains

Cargando...
Miniatura
Fecha
2020
Profesor/a Guía
Facultad/escuela
Idioma
en
Título de la revista
ISSN de la revista
Título del volumen
Editor
Springer
Nombre de Curso
Licencia CC
Attribution 4.0 International (CC BY 4.0)
Licencia CC
Resumen
We study the embeddings of variable exponent Sobolev and Hölder function spaces over Euclidean domains, providing necessary and/or sufficient conditions on the regularity of the exponent and/or the domain in various contexts. Concerning the exponent, the relevant condition is log-Hölder continuity; concerning the domain, the relevant condition is the measure density condition.
Notas
Indexación: Scopus.
Palabras clave
Measure density condition, Sobolev embedding, Sobolev spaces
Citación
Journal of Geometric Analysis, Volume 31, Issue 7, Pages 7304 - 7319, July 2021
DOI
DOI: 10.1007/s12220-020-00499-8
Link a Vimeo